MAUDE Adverse Event Report: SALTER LABS INFUSEIT; INFUSEIT 500 ML REUSABLE PRESSURE INFUSOR

SALTER LABS INFUSEIT; INFUSEIT 500 ML REUSABLE PRESSURE INFUSOR
Model Number ZIT-520-5
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sleeve came off when pressurized it by injecting saline solution between the airbag and the sleeve.We are using it according to the instructions, but since the sleeve continues to be damaged, i would like to know the correct usage method.
 
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): pressure infusor.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 24 oct 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by sunmed holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sunmed holdings llc.Sunmed holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings complaint database and is identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a sunmed holdings llc.Product is defective or causes serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): pressure infusor.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 24 oct 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings complaint database and is identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife.Product is defective or causes serious injury.The complaint reported an issue where "the sleeve came off when pressurized by injecting saline solution between the airbag and the sleeve." an investigation confirmed that no patients were affected; however, the issue did occur during patient use.The supplier's investigation verified that the sleeve separation led to splitting.The root cause was attributed to undefined specifications for peel strength and heat-sealing strength.The manufacturing site has implemented enhanced corrective actions.According to the supplier's findings, the root cause was the absence of defined specifications for peel strength and heat-sealing strength, resulting in these properties being weaker in the first lot: (22051413) compared to others.Per the risk assessment performed in the activity log, the risk determination (low) indicates that the complaint does not need to be submitted to the capa review board.There were 9 complaints reported for part number: zit-520 for "falling apart/adhesive failure." there were 30 complaints reported for part number: zit-520 during the same timeframe related to different failure mode.A resolution letter was sent to the customer.We will continue to monitor trends during our periodic complaint review meetings.

Brand Name
INFUSEIT
Common Device Name
INFUSEIT 500 ML REUSABLE PRESSURE INFUSOR
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20527384
Report Number3000219639-2024-00101
Device Sequence Number13054150
Product Code KZD
UDI-Device Identifier10607411916912
UDI-Public(01)10607411916912(10)230200827
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZIT-520-5
Device Catalogue NumberZIT-520-5
Device Lot Number230200827
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown